MAUDE Adverse Event Report: SALTER LABS Parker Flex-Tip; Tube, Tracheal (W/Wo Connector)

SALTER LABS Parker Flex-Tip; Tube, Tracheal (W/Wo Connector)
Model Number H-PFHV-80
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Stacking Breaths (1593); Pneumothorax (2012); Swelling/ Edema (4577)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient in ep "[electrophysiology]" for watchman procedure on "[redacted]".Per documentation no complications during intubation or recovery.Anes induction at 1258, anes end at 1359.Patient arrived to ccl "[cardiac cath lab]" recovery at 1400.Recovery was uneventful and patient was about to be discharged to home (in a wheelchair) when patient then complained of sob "[shortness of breath]" and a lump in the throat and developed facial swelling.Cxr showed: 1.Small right apical pneumothorax.2.Pneumomediastinum and soft tissue gas throughout the lower neck and chest wall.3.Patchy opacities throughout both lungs, most prominent at the right lung base, compatible with multifocal pneumonia.4.Loop recorder overlies the left heart.Patient resp status continued to decline and decision was made to intubate patient.Patient transferred to icu where bedside bronch was completed and a 1cm tracheal tear was found in the main carina.Patient was taken operating room for repair.

Brand Name
Parker Flex-Tip
Common Device Name
Tube, Tracheal (W/Wo Connector)
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
MDR Report Key50818324
Report Number50818324
Device Sequence Number18686320
Product Code BTR
UDI-Device Identifier10749065011800
UDI-Public(01)10749065011800
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model NumberH-PFHV-80
Device Catalogue NumberH-PFHV-80
Device Lot Number2511HV3978M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown
Patient Weight163 LB
Date Report Sent to FDA09/09/2026